# SDR QMLA2023032220017

- Difficulty date: January 30, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Aircraft time: 5,420 hours, 20,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 1053025126105302
- Condition: Unknown
- Location: Frame 10l
- Part time: 5,420 hours, 20,437 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE A 0306 - ZONE 6 AIRFRAME INSPECTION A MISSING RIVET HEAD WAS LOCATED AT THE TRANSITION FROM THE TAILBOOM TO VERTICAL STRUCTURE THRU THE R/H OMEGA STRINGER (P/N 105-30251.26) AT FRAME 10L. AIRBUS MAINTENANCE MANUAL 53-50-00 6-1 (1)(2) AND FIGURE 2 REFERENCES THE REPAIR AREA AND SPECIAL RIVETS. 

GUIDANCE FROM AIR METHODS CORP SERVICE ENGINEERING WAS TO DRILL OUT AND REPLACE THE RIVET IAW THE AIRBUS STRUCTURAL REPAIR MANUAL. DURING ATTEMPTED REMOVAL OF THE SPECIAL RIVET, IT WAS MISDRILLED THRU THE OMEGA STRINGER, SKIN COUNTOUR ANGLE, RH TAIL BOOM SKIN, COVER SHEET, AND R/H WEDGE. 

AIRBUS ENGINEERING ISSUED RDAS-BK117-53-2023-0275B FOR REPAIR OF THE ABOVE MENTIONED PARTS (AS A D-LEVEL REPAIR OR BY AHI TECHICIANS). AS OF 3/22/2023, AIRBUS STRUCTURES TECHNICIANS ARE ON SITE PERFORMING THE REPAIR.
